# SDR BUEA20180102003

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,592 hours, 23,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  THE CREW REPORTED THAT HALF OF THE CABIN INTERIOR EMERGENCY LIGHTS WERE ILLUMINATED. THE CREW UTILIZING THE APU GENERATOR AND THE EMERGENCY ARM SWITCH RECHARGED THE FOUR EMERGENCY BATTERIES. ALL EMERGENCY LIGHTS ILLUMINATED.
